# SDR REXA2016120902459

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331745
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CORRODED AT BS 533 STRINGERS 16-18L, ABOVE FWD CARGO DOOR CUTOUT.  REPAIRED THE FRAME IAW EA CRJ953-05105 REV IR.
